RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1991, Volume 321, Number 5, Pages 910–913 (Mi dan5717)  

MATHEMATICS

Global solvability of the Cauchy problem in spaces of branching analytic functions

B. Yu. Sternin, V. E. Shatalov

Lomonosov Moscow State University

Full text: PDF file (169 kB)

English version:
Doklady Mathematics, 1992, 44:3, 836–838

Bibliographic databases:
UDC: 517.95+517.948
Presented: В. П. Маслов
Received: 28.10.1991

Citation: B. Yu. Sternin, V. E. Shatalov, “Global solvability of the Cauchy problem in spaces of branching analytic functions”, Dokl. Akad. Nauk SSSR, 321:5 (1991), 910–913; Dokl. Math., 44:3 (1992), 836–838

Citation in format AMSBIB
\Bibitem{SteSha91}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Global solvability of the Cauchy problem in spaces of branching
analytic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1991
\vol 321
\issue 5
\pages 910--913
\mathnet{http://mi.mathnet.ru/dan5717}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1156145}
\zmath{https://zbmath.org/?q=an:0806.35002}
\transl
\jour Dokl. Math.
\yr 1992
\vol 44
\issue 3
\pages 836--838


Linking options:
  • http://mi.mathnet.ru/eng/dan5717
  • http://mi.mathnet.ru/eng/dan/v321/i5/p910

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020